# SDR SWAA2014082531198

- Difficulty date: August 11, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 54,605 hours, 43,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 827+10 UPPER AFT WINDOW CORNER SKIN CRACKED.  REPAIRED SKIN IAW SB.
